# SDR USAAD96124

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Condition: Fod Damage
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R, C
- Precautionary procedure: A

## Discrepancy

FLT 1224 - ATL-PIT - LEFT ENGINE COMPRESSOR STALLS ON CLIMB-OUT FROM ATL.  RETURNED TO FIELD.  NO ENGINE SHUTDOWN.  FOUND FOD DAMAGE TO 7TH STAGE COMPRESSOR BLADES.  REPLACED ENGINE.  (M)
